# SDR DLM88070656

- Difficulty date: May 29, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,624 hours, 36,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 208 L11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SPLICE AT STA Y=208, LONGERON 11 LT.  REPLACED DOUBLER IAW SRM 53-01 FIG 2 NR T0056782.
